| Model Number |
0180-1401 |
| Medical Device Problem Code |
Decrease in Suction (1146)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: information unknown/ not provided.Per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section h3 - other (81): the liquid optics interface (loi) was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a suction loss occurred during laser fire.The procedure was completed with another liquid optic interface (loi).No defects where observed prior use and no medical interventions where reported.No patient movement was noticed during the issue and no further information was provided.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes, returned to manufacturer on 04/21/2023 section h3: device evaluated by manufacturer: yes.Device evaluation: one (1) opened liquid optics interface received within original packaging confirming the reported lot number.A visual inspection of the returned product did not reveal any obvious defect or damage.Functionality tests were performed, and the results were found within specifications.The reported event cannot be confirmed.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Please note that the information reported in sections d2 (common device name), h.6 (health effect -clinical code and medical device problem code) and section g.1 (manufacturer contact e-mail) is information that remains unchanged from the initial emdr report.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.